# SDR HEEA0012378

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Condition: Worn
- Location: Compressor
- Part time: 375 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED COMPRESSOR SCROLL AND VIBRATION.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  WORN BEYOND SERVICEABLE LIMITS ON SPLINE ADAPTER RETAINING RING GROOVE. INSTALLED A NEW SPLINE ADAPTER.
